# SDR CA150304005

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 19,115 hours
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 20 MINS AFTER DEPARTURE, THE FA OPENED THE LAV DOOR & THE LAV SMOKE DETECTOR WENT OFF, AT THIS THE FA NOTED A LIGHT HAZE OR SMOKE IN THE CABIN, THE FA INSPECTED THE SINK, TOILET & GARBAGE FOR SIGNS OF FIRE & FOUND NONE.  THE FA THEN CLOSED THE DOOR & CONTACTED THE COCKPIT & ADVISED OF THE SITUATION.  CONTACTED ATC & ADVISED WE HAD A SMOKE DETECTOR GO OFF IN THE LAV BUT COULD NOT CONFIRM IF THERE HAD BEEN A FIRE OR IF THE EXTINGUISHED HAD GONE OFF.  REQUESTED AN EXPEDITED APPROACH, DECLARED AN EMER & REQUESTED EMER SERVICES STANDING BY FOR OUR ARRIVAL.  INITIATED THE CHECKLIST FOR UNKNOWN SOURCE OF SMOKE & TURNED THE NR 1 BLEED SYS OFF, WHILE WORKING ON THE CHECKLIST WE CALLED OUR COMPANY & MX SUGGESTED TRY TO USE A PEN TO RESET THE ALARM, THE FA WAS ABLE TO RESET THE ALARM & IT DID NOT SOUND AGAIN.  AT THIS TIME THE FA ADVISED THE POSSIBLE SMOKE OR HAZE IN THE CABIN HAD IMPROVED.  CONTINUED AFTER LANDING WE STOPPED ON THE RUNWAY AT WHICH TIME WE CALLED THE FA TO CONFIRM THERE WAS NO SIGN OF SMOKE OR FIRE, SHE CONFIRMED EVERYTHING SEEMED NORMAL & WE REQUESTED TAXI TO OUR HANGAR AT APRON 5, WITH THE FIRE SERVICES FLOWING US. AFTER DEPLANING THE PAXS FIRE SERVICE BOARDED THE ACFT TO INSPECT THE LAV & FOUND NO SIGNS OF FIRE.  OIL LEAK CONFIRMED ON LT ENG ALLOWING CUSTOMER AIR TO BE CONTAMINATED.  BORESCOPE REVEALED EVIDENCE OF INTERNAL OIL LEAK REQUIRING ENG CHANGE.
